Proceedings of the Japan Academy, Series A, Mathematical Sciences

Moduli spaces of $B_2$-connections over quaternionic Kähler manifolds

Takashi Nitta

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 8 (1987), 327-329.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513575

Digital Object Identifier
doi:10.3792/pjaa.63.327

Mathematical Reviews number (MathSciNet)
MR931250

Zentralblatt MATH identifier
0642.53072

Subjects
Primary: 58D15: Manifolds of mappings [See also 46T10, 54C35]
Secondary: 53C05: Connections, general theory

Citation

Nitta, Takashi. Moduli spaces of $B_2$-connections over quaternionic Kähler manifolds. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 8, 327--329. doi:10.3792/pjaa.63.327. https://projecteuclid.org/euclid.pja/1195513575


Export citation

References

  • [1] M. F. Atiyah, N. J. Hitchin, and I.M. Singer: Self-duality in four-dimensional Riemannian geometry. Proc. Roy. Soc. London, Ser. A, 362, 425-461 (1978).
  • [2] M. M. Capria and S. M. Salamon: Yang-Mills fields on quaternionic spaces (preprint).
  • [3] M. Itoh: The moduli space of Yang-Mills connections over a Kahler surface is a complex manifold. Osaka J. Math., 22, 845-862 (1985).
  • [4] H. Kim: Moduli of Hermite-Einstein vector bundles (to appear in Math. Zeitschrif t).
  • [5] M. Lxibke and C. Okonek: Moduli of simple semi-connections and Einstein-Hermitian bundles (preprint).
  • [6] T. Nitta: Vector bundles over quaternionic Kahler manifolds (to appear in Tohoku Math. J.).
  • [7] T. Nitta and M. Takeuchi: Contact structures on twistor spaces. J. Math. Soc. Japan, 39, 139-162 (1987).
  • [8] S. M. Salamon: Quaternionic Kahler manifolds. Inv. Math., 67, 143-171 (1982).